Feeling more anxious after starting medicine. Side effect or just anxiety getting worse?

Medication

My anxiety has slowly been getting worse so I finally decided to take the plunge and start medication again, and it seems my anxiety has doubled. My heart is CONSTANTLY racing and I’m exhausted by the end of the day (or even the end of the work day) from everything going on in my head. I’ve been on Sertraline (50 mg) for about a month now (first check up appt this week). Is heart racing/more anxiety a common symptom of this medicine? Or did I just not “catch it” in time, the medicine is not working, and my anxiety is just getting worse? I also have potential adhd so that does not help the racing thoughts and exhaustion!

Posted Apr 29, 2025, 11:35 PM UTC

24

Comments aren't archived yet

This post had 4 comments on Reddit. Comments for this period haven't been loaded into the archive yet.